# SDR IXKA9700021

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Inop
- Location: Right Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR INOP.  REMOVED AND REPLACED RIGHT AFT AFT LAVATORY SMOKE DETECTOR PER MM 26-17-0.  (M)
